Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 40, NWS Springfield, MO

June 16, 2013Greene County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 16, 2013, 8:06 PM CDT for Greene County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2013, 8:06 PM CDT (01:06 UTC)
Expired
Jun 17, 2013, 2:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Greene County, MO

The radar

The Springfield radar (KSGF), 24 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 8:50 PM CDTFLASH FLOOD2 N Galloway, MOA FOOT OF FLOWING WATER AT BATTLEFIELD AND LONE PINE.
Jun 16, 10:10 PM CDTFLASH FLOODSw Galloway, MOPORTIONS OF LONE PINE IMPASSABLE...INCLUDING JUST SOUTH OF BATTLEFIELD AND AT REPUBLIC ROAD. WATER WAS REPORTED TO BE ONE FOOT DEEP INTO BUSINESSES AT LONE PINE AND REPUBLIC ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2465 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2465 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WGUS53 KSGF 170106
FFWSGF
MOC077-170700-
/O.NEW.KSGF.FF.W.0040.130617T0106Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 PM CDT SUN JUN 16 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 200 AM CDT.

* AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY SLOW MOVING TO NEARLY STATIONARY THUNDERSTORMS WITH VERY      
  HEAVY RAINFALL ACROSS SOUTHEASTERN SPRINGFIELD AND TURNERS IN      
  SOUTHEASTERN SPRINGFIELD. THESE STORMS ARE PRODUCING VERY 
  HEAVY RAINFALL AND THIS RAINFALL WILL OCCUR OVER LOCATIONS         
  THAT RECEIVED HEAVY RAINFALL ON SATURDAY.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

EAST BUENA VISTA ROAD AT WARD BRANCH SOUTH OF SPRINGFIELD...
HIGHWAY 125 JUST SOUTH OF HIGHWAY 60...
FARM ROAD 164 AT THE JAMES RIVER JUST EAST OF SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3709 9306 3709 9331 3718 9330 3724 9306

$$

WISE
3 follow-up statements
852 
WGUS73 KSGF 170212
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
912 PM CDT SUN JUN 16 2013

MOC077-170700-
/O.CON.KSGF.FF.W.0040.000000T0000Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-
912 PM CDT SUN JUN 16 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN GREENE COUNTY...

AT 903 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
FROM SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE 
WARNED AREA. RADAR ESTIMATED ONE TO TWO INCHES OF RAINFALL WITH 
LOCALLY HEAVIER AMOUNTS ACROSS SOUTHEASTERN SPRINGFIELD THROUGH 9 PM 
THIS EVENING...THESE SAME LOCATIONS RECEIVED VERY HEAVY RAINFALL ON 
SATURDAY. A FOOT OF FLOWING WATER WAS REPORTED AT BATTLEFIELD AND 
LONE PINE IN SPRINGFIELD.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

EAST BUENA VISTA ROAD AT WARD BRANCH SOUTH OF SPRINGFIELD...
HIGHWAY 125 JUST SOUTH OF HIGHWAY 60...
FARM ROAD 164 AT THE JAMES RIVER JUST EAST OF SPRINGFIELD...
FARM ROAD 134 AT THE JAMES RIVER NORTHEAST OF TURNERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3709 9306 3709 9331 3718 9330 3724 9306

$$

WISE
411 
WGUS73 KSGF 170329
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT SUN JUN 16 2013

MOC077-170700-
/O.CON.KSGF.FF.W.0040.000000T0000Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-
1029 PM CDT SUN JUN 16 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN GREENE COUNTY...

AT 1018 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING DUE TO EXCESSIVE RAINFALL THAT OCCURRED ACROSS THE WARNED 
AREA SUNDAY EVENING. LOCAL RAIN GAUGE READINGS AND RADAR ESTIMATES 
SHOWED OVER TWO INCHES OF RAINFALL AMOUNTS OCCURRING ACROSS PORTIONS 
SOUTHEASTERN SPRINGFIELD THROUGH 10 PM SUNDAY EVENING. THE RAINFALL 
HAS ENDED ACROSS THE AREA...HOWEVER RUN OFF FROM THE HEAVY RAINFALL 
WILL CONTINUE INTO THE OVERNIGHT HOURS. ADDITIONAL RAINFALL WILL 
ALSO BE POSSIBLE DURING THE OVERNIGHT HOURS. LONE PINE AND REPUBLIC 
ROAD AND LONE PINE JUST SOUTH OF BATTLEFIELD ROAD WERE BOTH FLOODED 
AND IMPASSIBLE IN SOUTHEAST SPRINGFIELD. 

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

EAST BUENA VISTA ROAD AT WARD BRANCH SOUTH OF SPRINGFIELD...
HIGHWAY 125 JUST SOUTH OF HIGHWAY 60...
FARM ROAD 164 AT THE JAMES RIVER JUST EAST OF SPRINGFIELD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3709 9306 3709 9331 3718 9330 3724 9306

$$

WISE
268 
WGUS73 KSGF 170654
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 AM CDT MON JUN 17 2013

MOC077-170704-
/O.EXP.KSGF.FF.W.0040.000000T0000Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-
154 AM CDT MON JUN 17 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 AM CDT FOR SOUTHEASTERN
GREENE COUNTY...

THIS WARNING HAS BEEN REPLACED BY A FLOOD ADVISORY VALID UNTIL 10 
AM. 


LAT...LON 3709 9306 3709 9331 3718 9330 3724 9306

$$

DSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:41 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 16, 6:41 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT SUN JUN 16 2013

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 346 PM CDT SUN JUN 16 2013

UNSETTLED WEATHER PATTERN CONTINUES FOR THE REGION. THE AIRMASS
REMAINS WARM...MOIST AND UNSTABLE. WHAT WE ARE MISSING SO FAR
TODAY IS A STRONG ENOUGH FORCING MECHANISM. A WEAK SHEAR AXIS
ALOFT ACROSS SOUTHERN MISSOURI HAS HELPED TO TRIGGER CONVECTION IN
AREAS ALONG/NEAR THE MO/ARK STATE LINE. OTHERWISE...THERE IS WEAK
RIDGING IN THE MID LEVELS AHEAD OF STALLED MCV TURNED SHEAR AXIS
ACROSS CENTRAL KANSAS. WILL CONTINUE TO SEE ISOLATED TO WIDELY
SCATTERED CONVECTION JUST ABOUT ANYWHERE ACROSS THE SOUTHEAST HALF
OF THE OUTLOOK AREA HEADING INTO THIS EVENING WITH TEMPERATURES
REMAINING WELL INTO THE 80S.

THE FORECAST FOR TONIGHT AND MONDAY REMAINS MESSY. LOSS OF DAYTIME
HEATING WILL RESULT IN A GRADUAL END OF CONVECTION ACROSS THE
AREA. ATTENTION WILL THEN TURN TO NEBRASKA AND NORTHWEST KANSAS
WHERE THUNDERSTORMS WILL EVENTUALLY CONGEAL INTO A LINEAR...
FORWARD PROPAGATING CONVECTIVE SYSTEM. SHORT RANGE MODEL
REPRESENTATION OF SYSTEM MOTION VECTORS (BOTH REGULAR AND FORWARD
PROPAGATING VECTORS) INDICATE A SOUTHEASTWARD MOVEMENT TO THIS
SYSTEM AFTER MIDNIGHT TONIGHT. HAVE INCREASE POPS FROM NORTHWEST
TO SOUTHEAST ACCORDINGLY OVERNIGHT HEADING INTO MONDAY DAYBREAK.
THIS LINE OF STORMS WILL LIKELY NOT BE MOVING ALL THAT FAST TO THE
SOUTHEAST...SO WE WILL HAVE SOME TIME TO MONITOR AND ALTER RAIN
CHANCES AS NEEDED. THIS LINE WILL POSE A LIMITED WIND RISK...AS IT
STRENGTH WILL BE DECREASING WITH TIME.

THE FORECAST FOR MONDAY GREATLY DEPENDS ON HOW CONVECTION IN THE
PLAINS BEHAVES TONIGHT. IF THE CONVECTIVE SYSTEM IS MOVING
SOUTHEAST INTO THE REGION AS CURRENTLY EXPECTED...RAIN AND STORMS
SHOULD CONTINUE TO OVERSPREAD THE REGION MONDAY MORNING. CHANCES
FOR SEVERE STORMS ARE CONDITIONAL ON BEING ABLE TO DESTABILIZE.
WILL CONTINUE A LIMITED RISK OF SEVERE WINDS DUE THE POTENTIAL FOR
STRONG WIND GUSTS. IF THE CONVECTIVE SYSTEM TO OUR NORTHWEST
TONIGHT AVOIDS THE AREA...GREATER DESTABILIZATION WILL BE
POSSIBLE. MONITORING MESOSCALE TRENDS WILL BE IMPORTANT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 346 PM CDT SUN JUN 16 2013

12Z SUITE OF OF MODEL GUIDANCE IN AGREEMENT IN HAVING THE
EFFECTIVE BOUNDARY/COLD FRONT SAG JUST TO THE SOUTH/SOUTHWEST OF
THE AREA MONDAY NIGHT. THE BOUNDARY DOES REMAIN CLOSE ENOUGH TO
KEEP SOME SLIGHT CHANCES FOR RAIN MONDAY NIGHT THROUGH TUESDAY
NIGHT...THOUGH THE MAJORITY OF ANY ACTIVITY SHOULD REMAIN SOUTH OF
THE REGION. AS THE UPPER LEVEL PATTERN AMPLIFIES DURING THE
MIDWEEK TIME FRAME...THIS BOUNDARY WILL LIFT BACK TO THE NORTH AND
PROVIDE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS IN THE
WEDNESDAY/THURSDAY TIME FRAME.

FROM FRIDAY INTO NEXT WEEKEND...THE MEDIUM RANGE MODEL GUIDANCE
INDICATES THE UPPER LEVEL RIDGE BUILDING INTO THE AREA. INCREASING
MID LEVEL HEIGHTS AND 850MB TEMPS WARMING INTO THE LOWER 20S
CORRELATE WELL TO HIGHS GETTING INTO THE LOWER AND EVEN MIDDLE
90S. HEAT INDEX VALUES WILL ALSO HOVER AROUND THE 100 DEGREE MARK.
SUBSIDENCE FROM THE BUILDING HIGH ALOFT WILL LIKELY PUT A LID ON
CONVECTION AND HAVE KEPT THE FORECAST DRY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 633 PM CDT SUN JUN 16 2013

REINSERTED VCTS THIS EVENING AT THE KSGF SITE BASED UPON RECENT
RADAR TRENDS. WESTWARD MOVING OUTFLOW BOUNDARY TO INTERACT WITH
THESE CELLS SHORTLY LIKELY LEADING TO A BRIEF PERIOD OF
INTENSIFICATION FOLLOWED BY DISSIPATION.

ATTENTION THEN TURNS TO CLUSTER OF STORMS FORMING IN WESTERN
NEBRASKA. DESPITE CONVECTION FIRING SOMEWHAT FARTHER EAST AND
NORTH...MODELS TRENDS SUGGEST BULK OF CONVECTION TO TAKE A
SOUTHERLY TRACK WHICH SUGGESTS ALL BUT KJLN TO REMAIN DRY THROUGH
12Z WITH OUTFLOW BASED TSRA LIKELY MONDAY MORNING.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...GAGAN
LONG TERM...GAGAN
AVIATION...RUNNELS
Hazardous weather outlook, Jun 16, 4:12 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT SUN JUN 16 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-172115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
412 PM CDT SUN JUN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO
  REDEVELOP THIS AFTERNOON ACROSS THE MISSOURI OZARKS AND
  SOUTHEAST KANSAS. WHILE AN ISOLATED STRONG STORM IS POSSIBLE
  WITH HAIL UP TO THE SIZE OF QUARTERS AND UP TO 50 MPH
  WINDS...THE MAIN RISK WILL BE WITH A FLOODING POTENTIAL OVER
  LOCATIONS WHICH RECEIVED HEAVY RAINFALL YESTERDAY.

  ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP OVER
  NEBRASKA AND KANSAS THIS EVENING AND POTENTIALLY MOVE INTO
  EXTREME SOUTHEASTERN KANSAS AND WEST CENTRAL MISSOURI OVERNIGHT
  TONIGHT. HEAVY RAINFALL AND FLOODING WILL BE THE MAIN RISKS WITH
  THIS AREA OF THUNDERSTORMS...ALTHOUGH WE CANNOT RULE OUT THE
  RISK FOR LOCALIZED WIND GUSTS IN EXCESS OF 60 MPH AS THE LINE OF
  STORMS MOVES INTO THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A THUNDERSTORM COMPLEX WILL BE ONGOING ACROSS AREA EXTREME
  SOUTHEASTERN KANSAS AND WESTERN PORTIONS OF THE MISSOURI OZARKS
  MONDAY MORNING. THIS ACTIVITY IS EXPECTED TO SPREAD OVER THE
  REMAINDER OF THE MISSOURI OZARKS DURING THE DAY MONDAY WITH THE
  MAIN RISK OF HEAVY RAINFALL AND POSSIBLY FLOODING. THERE IS A
  CONDITIONAL RISK FOR LOCALIZED DAMAGING WIND GUSTS...IF ENOUGH
  INSTABILITY CAN DEVELOP OUT AHEAD OF THE INCOMING LINE OF
  THUNDERSTORMS.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY INTO
  THURSDAY.

  THERE IS A LIMITED RISK OF EXCESSIVE HEAT FROM FRIDAY INTO THE
  WEEKEND AND A VERY WARM AND HUMID AIRMASS BUILDS OVER THE AREA.
  HEAT INDEX VALUES WILL BE AROUND 100 DEGREES EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Jun 16, 6:41 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     5 N WASOLA              36.87N 92.58W
06/16/2013  E60 MPH          DOUGLAS            MO   CO-OP OBSERVER

            LARGE TREE LIMBS BLOWN DOWN.

&&

LDOOLEY
Local storm report, Jun 16, 6:45 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             5 N WASOLA              36.87N 92.58W
06/16/2013  M1.75 INCH       DOUGLAS            MO   CO-OP OBSERVER

&&

LDOOLEY
Special weather statement, Jun 16, 7:00 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT SUN JUN 16 2013

MOZ070-170030-
PULASKI MO-
700 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PULASKI COUNTY UNTIL 730
PM CDT...

AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OZARK SPRINGS...OR 7 MILES WEST OF
WAYNESVILLE...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3794 9202 3768 9203 3777 9241 3794 9241
TIME...MOT...LOC 0000Z 285DEG 17KT 3784 9230

WISE
Local storm report, Jun 16, 7:11 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     NOBLE                   36.75N 92.57W
06/16/2013  E65 MPH          OZARK              MO   PUBLIC

            SEVERAL TREES DOWN

&&

LDOOLEY
Special weather statement, Jun 16, 7:20 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
720 PM CDT SUN JUN 16 2013

MOZ105-170100-
OZARK MO-
720 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OZARK COUNTY UNTIL 800 PM
CDT...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF GAINESVILLE...OR 23 MILES
SOUTHEAST OF AVA...MOVING SOUTH AT 20 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3649 9258 3650 9259 3666 9259 3669 9229
      3649 9222
TIME...MOT...LOC 0020Z 345DEG 23KT 3661 9247

WISE
Local storm report, Jun 16, 7:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     NOBLE                   36.75N 92.57W
06/16/2013  E65.00 MPH       OZARK              MO   PUBLIC

            SEVERAL LARGE TREE LIMBS DOWN

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:00 PM CDTSpecial Weather StatementSGFPulaski30 min
Jun 16, 7:20 PM CDTSpecial Weather StatementSGFOzark40 min
Jun 16, 7:42 PM CDTSevere Thunderstorm WarningSGFGreene48 min
Jun 16, 8:23 PM CDTSpecial Weather StatementSGFLaclede37 min
Jun 16, 8:29 PM CDTAreal Flood AdvisorySGFMaries, Phelps, Pulaski6 hr
Jun 16, 8:33 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede42 min
Jun 16, 8:36 PM CDTSpecial Weather StatementSGFGreene24 min
Jun 16, 8:45 PM CDTSpecial Weather StatementSGFPhelps45 min
Jun 16, 8:54 PM CDTSpecial Weather StatementSGFStone51 min
Jun 16, 9:05 PM CDTAreal Flood AdvisorySGFDallas, Laclede5 hr
Jun 16, 9:18 PM CDTFlash Flood WarningSGFGreene5 hr
Jun 16, 9:26 PM CDTFlash Flood WarningSGFMaries, Phelps5 hr
Jun 16, 9:42 PM CDTFlash Flood WarningSGFDallas, Laclede6 hr
Jun 16, 10:11 PM CDTFlash Flood WarningSGFCamden6 hr
Jun 16, 10:48 PM CDTFlash Flood WarningSGFPolk5 hr
Jun 16, 10:59 PM CDTSpecial Weather StatementSGFPolk31 min
Jun 16, 11:16 PM CDTSevere Thunderstorm WarningSGFCedar, Polk44 min
Jun 16, 11:33 PM CDTFlash Flood WarningSGFCedar, Dade5 hr
Jun 17, 12:04 AM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Jun 17, 1:51 AM CDTAreal Flood AdvisorySGFChristian, Greene8 hr
Jun 17, 3:28 AM CDTAreal Flood AdvisorySGFBarry, Lawrence6 hr
Jun 17, 10:34 AM CDTAreal Flood AdvisorySGFBarry, Barton, Dade, Jasper, Lawrence, Newton and 1 more6 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.